She takes Vyvanse 30 mg 1 pill every morningAnswer Question
Oh girl I have the same problem, only its me that is the person living with ADHD. You need to talk to her doctor. First, I can't say enough about that the person who needs to be prescribing is a pediatric psychiatrist. If it is not, please consider seeing one. I work in this field and it makes a difference who you go to. A pediatrician is an in general practitioner but ADHD is a very specific medical diagnosis and needs a specialized doctor. Okay...off my soap box....I have the same problem. But I also take an anti-anxiety which makes me sleepy. So I take both at the same time and when they start to wear off at the same time I'm able to wind down. I cannot take my Vyvance by itself. cont....
Answer by frogdawg at 11:36 AM on Jan. 16, 2009
cont...I will say that Vyvanse was the only medication I have used. Most of the clients I worked with, the young kids, tried at least 5 or 6 before they found the one that was right for them. Sometimes they got it right the first time around. No medication should still be around after it says it is done. Vyvanse says 12 hours but for me I can tell it is closer to 13 or 14. So I know I have to wake up early to make sure I can have it out of my body for that day. Consult with the doctor because (I don't want to say how here) there are ways to break up that 30mg - at least the psychiatrist I work with has told me how I can lessen the dose. Don't do that unless you are told to. Ask about what can be done so that by the time she is ready to call it a night she is still not wired. If she is consistently, this particular theraputic treatment may not be the best.
Answer by frogdawg at 11:41 AM on Jan. 16, 2009
Answer by GMR at 12:07 PM on Jan. 16, 2009
Answer by anime_mom619 at 12:27 PM on Jan. 16, 2009
Answer by baconbits at 12:32 PM on Jan. 16, 2009
Answer by birdiegirl at 6:45 PM on Jan. 21, 2009
Featured Posts in All Groups